MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 6 PRO; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VH-2400
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The hospital reported that during a saphenous endoscopic vessel harvesting procedure, vasoview 6 pro would not deliver energy to cauterize branch.He was 75% done procedure.Device was working properly until it stopped working.He removed device and visually inspected the cutting tool.He noted damage to the tool.The tool was split at the tip.No power supply issue.There is no extension cord or adapter used with this product.He stopped using the kit and opened an additional kit to complete the case.There was not any harm to patient or staff.There was not any piece of the kit retained in the patient.He did not have to modify procedure to complete the case.There was no delay.
 
Additional Manufacturer Narrative
Tw (b)(4).The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Additional Manufacturer Narrative
Tw#(b)(4).Updated fields: b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings and investigation conclusions), h11.The device was returned to the factory for evaluation on 03/13/2025.An investigation was conducted on 03/19/2025.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.There were no visual defects observed on the bipolar blades.There were no visual defects observed on the intact cutter blade.There were no visual defects observed on the intact c-ring.The blue toggle was manipulated to retract and extend the cutter blade.There were no visual defects observed on the intact cutter blade.An electrical evaluation was conducted.A pre-cautery test was performed and repeated 10 times over a 10 minute period according to the procedure in the instructions for use (cv000001597).The device failed the pre-cautery test with a reference generator (recommended setting of 18) and reference bipolar cord.The bipolar cord connection was manipulated during activation.The device did not produce steam and the saline did not ¿boil¿ on the test gauze each time.Based on the returned condition of the device as well as the evaluation results, the reported failure "electrical problem" was confirmed.An engineer evaluation was conducted.The complaint was confirmed.The bisector was inspected under magnification.It was observed that the bisector shaft had significant heat damage.The bisector shaft was removed and it was observed that one of the wires leading to the electrode had been damaged and severed.Based on the returned condition of the device as well as the engineer evaluation, the reported failure "electrical problem" was confirmed.The lot # 3000423001 history record review was completed.There was one (01) ncmr, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
VASOVIEW 6 PRO
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key21620294
Report Number2242352-2025-0000316
Device Sequence Number6734234
Product Code GEI
UDI-Device Identifier00607567700239
UDI-Public(01)00607567700239(10)3000423001(17)260926
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K091733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/26/2026
Device Model NumberVH-2400
Device Catalogue NumberVH-2400
Device Lot Number3000423001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO
Patient SexUnknown